I take 10mg of Buspirone in the morning, and 5mg in the evening. My psychiatrist didn't give me enough refills to last until my next appointment, so I haven't had my morning dose. I read that the half life is 2-3 hours, so it should be out of my system. How long does it take for withdrawal symptoms to set in? Also, if the half life is only 2-3 hours, wouldn't a regimen of at least 3 times per day dose work better? Maybe this is why I'm so anxious in the evening.
No responses have yet been posted. Add your response to this question.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 3 answers
Posted 20 Jun 2013 • 1 answer
Posted 4 Sep 2013 • 3 answers
Posted 29 Jul 2016 • 2 answers
Posted 8 Nov 2016 • 0 answers